Ask an expert
Question

22 Aug 2007

Talomil and weight gain
I have been using Talomil for the past 18 months and have gained a lot of weight. In this time, I have also tried, numerous times to cope without it (tapering off: drinking half for 2 weeks etc), without success. I am struggling to lose even half a kilo so my only conclusion is that the Talomil is causing this. Can my theory be correct?
Answer 480 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Anon
Yes it can be the talomil - ask your doctor if you could maybe try another brand like Prozac?

Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9321 votes
No
67% - 18660 votes
Vote